Facultade de Fisioterapia

Asymptotic normality of conditional density estimation with left-truncated and dependent data

Liang, Han-Ying; Baek, J.
Abstract:
Based on the idea of the local polynomial smoother, we construct the Nadaraya–Watson type and local linear estimators of conditional density function for a left-truncation model. Asymptotic normality of the estimators is established under the lifetime observations are assumed to be a sequence of stationary α α -mixing random variables. Finite sample behavior of the estimators is investigated via simulations too.
Year:
2016
Type of Publication:
Article
Journal:
Statistical Papers
Volume:
57
Number:
1
Pages:
1-20
Month:
March
DOI:
https://doi.org/10.1007/s00362-014-0635-1
Hits: 1485